International Journal of Advances in Science, Engineering and Technology(IJASEAT)
.
current issues
Volume-7,Issue-3  ( Jul, 2019 )
Statistics report
Sep
Submitted Papers : 80
Accepted Papers : 10
Rejected Papers : 70
Acc. Perc : 12%
  Journal Paper

Paper Title
Generalized offset fractional hartley transform & It’s Analyticity Theorem

Abstract
The fractional Hartley transform and Offset fractional Hartley transform are phase shift variant and frequency modulated version of the Hartley transform. They are more general and flexible than original transform. In this paper we have extended the offset fractional Hartley transform to the space of generalized functions. We have proved the analyticity theorem for generalized Offset fractional Hartley transform. Also we have discussed operation transform formulae and some properties for the generalized offset fractional Hartley transform. Keywords- fractional Fourier transform, Offset factional Fourier transform, Hartley transform, Offset fractional Hartley transform


Author - P. S. Thakare, P.K. Sontakke, A.S. Gudadhe

| PDF |
Viewed - 52
| Published on 2015-06-20
   
   
IRAJ Other Journals
IJASEAT updates
Volume-7,Issue-3(July 2019)
The Conference World

JOURNAL SUPPORTED BY